# SDR AALA202104049005

- Difficulty date: April 2, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N914UY
- Make and model: Airbus A321-231
- Aircraft serial: 6337
- Aircraft time: 21,055 hours, 8,187 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Condition: Inoperative
- Location: Apu Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: APU AUTO SHUTDOWN AT FL 310 WITH ONE GENERATOR ALREADY PLACARDED; FLIGHT DECLARED EMERGENCY, RETURNED TO FIELD, AND LANDED WITHOUT FURTHER INCIDENT. REPLACED LOW OIL PRESSURE SWITCH WITH NEW IAW AMM 49-94-14, OPS CHECK GOOD.
